# SDR RAAA97B1010

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6516289
- Condition: Broken
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RIGHT MAIN LANDING GEAR CHANGE FOUND WS 304 REAR SPAR MAIN LANDING GEAR BEAM SUPPORT BOLT SAFETY LUG BROKEN.  REPAIRED PER S/B 727-57-153.
